Investigation of solutions of a family of linear optimal control problems that depend on a parameter
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 197-203
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a7,
author = {O. I. Kostyukova},
title = {Investigation of solutions of a family of linear optimal control problems that depend on a parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {197--203},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a7/}
}
TY - JOUR AU - O. I. Kostyukova TI - Investigation of solutions of a family of linear optimal control problems that depend on a parameter JO - Differencialʹnye uravneniâ PY - 1998 SP - 197 EP - 203 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_2_a7/ LA - ru ID - DE_1998_34_2_a7 ER -
O. I. Kostyukova. Investigation of solutions of a family of linear optimal control problems that depend on a parameter. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 197-203. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a7/